MathSciNet Relay Station
MathSciNet bibliographic data
MR131735 (24 #A1583) 45.13
Šahov, Ju. N. The approximate solution of Volterra equations of the second kind by the method of iterations. Dokl. Akad. Nauk SSSR 136 1302--1305 (Russian); translated as Soviet Math. Dokl. 2 1961 206–209.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement